MathSciNet Relay Station
MathSciNet bibliographic data
MR2150113 34G20 (34A60 34G25 47H09 47N20)
Cardinali, Tiziana; Rubbioni, Paola On the existence of mild solutions of semilinear evolution differential inclusions. J. Math. Anal. Appl. 308 (2005), no. 2, 620–635.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement